# SDR 9627216716

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: 831SG25020R
- Condition: Malfunctioned
- Location: Crew Oxy Syst
- Part time: 16,772 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE FLIGHT CREW OXYGEN GAUGE INDICATED ZERO.  AIRCRAFT RETURNED TO SFO AND LANDED WITHOUT INCIDENT.  REPLACED THE OXYGEN PRESSURE TRANSDUCER, OPERATIONAL CHECK GOOD.
